Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI...Anyone have issues with birth control?

When I was a teen I used the pills. They worked great, reducing my heavy bleading & cramps. I got on the Depo which made me bleed for 9 months. Then the Mirena that I cramped & spotted for 4 months then the IUD moving into my muscle so I got it out. Next I tried the quarterly pill...I cramped alot and had very irregular periods. NOW Im back on Othrotricyclin (which worked when I was a teen) I started the Sunday after my period. Two days after taking it (Tuesday) I began getting sharp , very low cramps followed byspotting and small clots. WTF...

I do not want another child for quite some time....but I am very fertile & married. HELP!

Answer Question
 
Anonymous

Asked by Anonymous at 1:15 AM on Feb. 10, 2010 in Health

Answers (2)
  • I'm on the pill and just started a new one( i was off for 15mths due to my husband was deployed overseas) I use to be on yaz them got all freaked out about the commercials on tv and i just didn't like it...now i'm on a low hormone pill and this mth i blead almost two week and i stopped for three days now am starting when i am suppose to .... I'm so mad I'm so sick of my period! :( i guess our body just has to adjust....
    Armywife510

    Answer by Armywife510 at 1:26 AM on Feb. 10, 2010

  • Im on Nuva Ring and dont' have any problems. I sugges t also using condoms and spermicide along with your pill or other form of birth control.
    SaraP1989

    Answer by SaraP1989 at 1:26 AM on Feb. 10, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Not sure why..

Next question overall (Just for Fun)
How can I get mold out of my wall?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN